MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS460HS
Medical Device Problem Codes Degraded (1153); Microbial Contamination of Device (2303)
Health Effect - Clinical Codes Pneumonia (2011); Cough (4457); Nasal congestion (4874)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This notification was opened due to an allegation from a patient stating, "the device is recalled and there was mold inside." the patient also reports they have gotten pneumonia a lot for which she would get a chest x-ray each time, saw 3 lung doctors, kept getting worse, and was diagnosed with copd.The patient also reported that her airway was blocked, and she has atrial fibrillation.She also had to have a heart valve replaced.The patient reported that she uses a nebulizer and rescue inhaler.She went to the hospital and was given "a syringe to clean out the stuff".The patient also reported coughing, congestion, has thyroid and lung nodules.She also has hypertension.The patient also reported a past medical history of sleep apnea.The patient reported using an ozone-based disinfection device.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25411512
Report Number2518422-2026-019611
Device Sequence Number17574592
Product Code BZD
UDI-Device Identifier00606959005839
UDI-Public(01)00606959005839
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDS460HS
Device Catalogue NumberDS460HS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale